Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Problems in eating and drinking after consuming medicinal tablets - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   hello doctor
Doctor :   Hi
Doctor :   How can i help you
User :   do u remmember me?
Doctor :   youcan give me abrief..
Doctor :   up with regard to the previous chat that we have had would be good..
User :   i said i toke 3 and the half tablets 2 months ago
Doctor :   Ok..
User :   and after that what almost whatever i eat and drink effects my body
Doctor :   Ok..
Doctor :   What tablets was that..
User :   it blocks my forehead like a mass and then i get panic attacks because im unable to think clearly
User :   it was Acetaminophon + Codeine
Doctor :   Ok..
Doctor :   So how are you feeling now and has there been any change or improvement..
User :   im avoiding almost any food and drink right now if i eat fruit any fruit i get very very very bad panic attacks with no axygen in my brain and it lasts abour 3 days
Doctor :   so the Trouble is with any sort of fruits you mean..
Doctor :   Other wise you are fine..
User :   i think there is an enzyme or something from that drug in my body and im still taking them its not going to be cleared up
User :   no at the moment im not because im still having it at the low to mild level those thing would make it very very worse
Doctor :   No what Acetaminophen does is that the high Dosage has affected your liver so the Normal metabolism has been affected.
User :   so is there any cure for it?
Doctor :   since all the Metabolic products have to pass through he liver the effects will be there until the liver return to its normal level of functioning..
Doctor :   certainly there are hematonic syrups..
Doctor :   That you can take..
Doctor :   Which will reduce the burden on yourliver and make you feel better..
User :   yes
User :   because my skin colour is not yellow as the affest of liver
Doctor :   Yes that wil be seen only when your liver is affected to that extent of below 70% of its normal function..
User :   ohhh yes
User :   i think its like this my liver stores that toxins left over from the drugs and ffter that it effects my brai
User :   n
Doctor :   Yess.
Doctor :   Please fill this form I send, While I type the necessary information, and do Inform me when done.
User :   i done it
Doctor :   Is there any other information that you willneed.
User :   but there is no worry about my liver to be change or surgey is it the liver is fine is it?
Doctor :   certainly there is nothing to worry about man its just the time that the liver will take to get back to its normalcy
Doctor :   With that it will be fine..
User :   Thank you will the Detox produts help clean my liver?
Doctor :   They will ceratinly..
User :   ok thank you very much doctor you have been very great and helpful to me
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor